# SDR CALA2019031500408

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323133520215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER FWD CARGO DOORWAY AFT FITTING INBD OF CORNER FITTING HAS CORROSION AROUND FASTENER HOLE A3NB-05-3-6013 PER LCQ NON ROUTINE 9293212. REMOVED AND REPLACED FWD CARGO AFT FITTING IAW SRM 51-72-11 -911-002.
